| Catalog Number |
365044 |
| Medical Device Problem Code |
Incorrect Or Inadequate Test Results (2456)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Result: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Retention samples were selected from bd inventory for evaluation, and the customer's indicated failure mode for (b)(6) was not observed as all samples met specifications.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported the bd vacutainer® barricor¿ lithium heparin plasman blood collection tubes were having erroneous result, no report of medical interventions or serious injury.